Generalized Sturm-Liouville equations

Štefan Schwabik

Archivum Mathematicum (1987)

  • Volume: 023, Issue: 2, page 95-107
  • ISSN: 0044-8753

How to cite

top

Schwabik, Štefan. "Generalized Sturm-Liouville equations." Archivum Mathematicum 023.2 (1987): 95-107. <http://eudml.org/doc/18213>.

@article{Schwabik1987,
author = {Schwabik, Štefan},
journal = {Archivum Mathematicum},
keywords = {strong impulses; zeros of solutions; comparison theorem; Sturm-Liouville equation; integral identity},
language = {eng},
number = {2},
pages = {95-107},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Generalized Sturm-Liouville equations},
url = {http://eudml.org/doc/18213},
volume = {023},
year = {1987},
}

TY - JOUR
AU - Schwabik, Štefan
TI - Generalized Sturm-Liouville equations
JO - Archivum Mathematicum
PY - 1987
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 023
IS - 2
SP - 95
EP - 107
LA - eng
KW - strong impulses; zeros of solutions; comparison theorem; Sturm-Liouville equation; integral identity
UR - http://eudml.org/doc/18213
ER -

References

top
  1. F. V. Atkinson, Discrete and Continuous Boundary Value Problems, Academic Pгess, New Yoгk, 1964. (1964) Zbl0117.05806MR0176141
  2. W. F. Denny, A Linear Riemann-Stieltjes Integral Equation System, Journal of Diff. Equations 22 (1976), 1-13. (1976) Zbl0328.34029MR0425546
  3. W. F. Denny, Oscillation Criteria for a Linear Riemann-Stieltjes Integral Equation System, Journal of Diff. Equations 22 (1976), 14-27. (1976) Zbl0328.34029MR0425547
  4. K. Kгeith, Sturm-Liouville Oscillations in the Presence of Strong Impulses, to appear. 
  5. A. B. Mingaгelli, Volterra-Stieltjes Integral Equations and Generalized Ordinaгy Differential Expressions, Lectuгe Notes in Math. 989, Springeг-Verlag, Berlin, Heidelberg, New Yoгk, Tokio, 1983. (1983) MR0706255
  6. W. T. Reid, Sturmian Theory for Ordinary Differential Equations, Appl. Math. Sciences, Vol. 31, Springeг-Veгlag, New York, Heidelbeгg, Beгlin, 1980. (1980) Zbl0459.34001MR0606199
  7. Š. Schwabik M. Tvгdý O. Vejvoda, Differential and Integral Equations. Boundary Value Problems and Adjoints, Academia, Pгaha, Reidel, Doгdгecht, 1979. (1979) Zbl0417.45001MR0542283

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.